No Cover Image

Journal article 463 views

The SAT 2005 solver competition on random instances / Oliver Kullmann

Journal on Satisfiability, Boolean Modeling and Computation, Volume: 2, Pages: 61 - 102

Swansea University Author: Oliver, Kullmann

Full text not available from this repository: check for access using links below.

Published in: Journal on Satisfiability, Boolean Modeling and Computation
ISSN: 1574-0617
Published: 2006
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13744
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 61
End Page: 102